# SDR HNAA9597930

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU/BWI - FLT 3345 - DURING PREFLIGHT WALKAROUND, FOUND THE EMERGENCY EXIT LIGHT OVER THE PASSENGER DOOR INOPERATIVE.  SECURED A LOOSE PIN ON THE CONNECTOR.  (X)
